MAUDE Adverse Event Report: VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE

VENTEC LIFE SYSTEMS, INC VOCSN; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number V+C+PRO, ENGLISH
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/26/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H6: ventec will perform an evaluation of the device.A follow-up report will be submitted when the investigation is complete as defined by 21 cfr 803.56.
 
Event or Problem Description
It was reported to ventec that the device continuously reboots by itself.There was no patient involvement associated with the reported event.
 
Additional Manufacturer Narrative
H6: the device was evaluated by ventec where the reported issue of it continuously rebooting by itself was confirmed.Ventec opened the device in order to perform a visual examination and observed that the internal flow transducer (ift) cable was disconnected.Ventec properly seated the ift cable to resolve the reported issue.Proper device operation was then observed through functional and performance testing.The investigation determined that the root cause of the reported issue was that the ift cable was not fully seated.
 
Additional Manufacturer Narrative
Corrected information for supplemental medwatch report 002: section d4, model #, of the initial medwatch report stated: prt-00900-001.Section d4, model #, of the initial medwatch report should have stated: v+c+pro, english.Section d4, udi #, of the initial medwatch report stated: (b)(4).Section d4, udi #, of the initial medwatch report should have stated: (b)(4).

Brand Name
VOCSN
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer (Section G)
VENTEC LIFE SYSTEMS, INC
22002 26th ave se
bothell WA 98021
Manufacturer Contact
mike kubany
22002 26th ave se
bothell, WA 98021
4256861765
MDR Report Key17164702
Report Number3013095415-2023-00388
Device Sequence Number20231351
Product Code CBK
UDI-Device Identifier00855573007778
UDI-Public(01)00855573007778(11)230410
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K162877
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberV+C+PRO, ENGLISH
Device Catalogue NumberPRT-00900-001
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2023
Supplement Date Received by Manufacturer08/25/2023
02/23/2026
Initial Report FDA Received Date06/20/2023
Supplement Report FDA Received Date09/06/2023
03/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown